# SDR SWIA2021111562566

- Difficulty date: August 19, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL IS CORRODED BETWEEN FS409 AND FS409+5.   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED RH FLOOR SILL IAW CRJ 200 SRM 51-42-06, 51-42-21, REO 601R-53-21-3500 REV -- DATED 2021-9-14 AND REO 601R-53-21-3501 REV -- DATED 2021-09-24. COMPLETED MAJOR REPAIR TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
